# SDR USAA2013082200001

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 40,412 hours, 18,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT DOOR WILL NOT ARM.  REMOVED SLIDE LANYARD FROM GIRT BAR ATTACH AREA. OPS CHECK GOOD.  SLIDE ARMS NORMALLY IAW AMM 52-73-00-0001.
